# SDR 2005FA0000197

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N858MK
- Make and model: Lear 45LEAR
- Aircraft serial: 141
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 7184510
- Condition: Damaged
- Location: Rt Fwd
- Part time: 1,337 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THROTTLE WOULD NOT COME BACK.  THROTTLE HAD TO BE FORCEABLY PULLED BACK OUT OF TAKEOFF SETTING.  CABLE WAS FOUND BAD. (GL11200507568)  (K)
